# SDR WX0A2012031371125

- Difficulty date: March 1, 2012
- Submitted: March 13, 2012
- Operation: Air carrier
- Aircraft: N419NV
- Make and model: Doug MD 83
- Aircraft serial: 53366
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5910228527
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER EXTERNAL SKIN DENTED OUT OF LIMITS AT STA 1429 AND STA 1437, JUST BELOW LH DORSAL FIN ATTACH ANGLE.  CUT OUT DAMAGED AREA, PERFORMED HFEC IAW MD NDT SRM 06-10-001.  NO CRACKS NOTED. FABRICATED FILLER, DOUBLER, INTERNAL DOUBLER, LOCATED DRILLED AND INSTALLED.  PERMANENT REPAIR ACCOMPLISHED IAW MD80 SRM 53-04-3 FIG 8.
